# SDR ASOA201001895

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 23,610 hours, 20,492 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP AT FS 484 ON TOP OF WING BOX BETWEEN RBL 27.00 AND RBL 36.00 IS CRACKED AT RBL 36.00.  REPAIR TO THE INTERCOSTALS AT FS 484 BETWEEN BL 27.0 AND BL 36.00 IS COMPLETED IAW REO 601R-53-41-059 AND MEETS WITH ALL THEIR REQUIREMENTS.
